MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LYNX BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION LYNX BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068503010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Incontinence (1928); Urinary Retention (2119); Dysuria (2684); No Code Available (3191)
Date of Event 12/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.However, it was reported that the device was not used past expiry date.(b)(4).The complaint device is implanted and is not expected to be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
Note: this pertains to the second of two devices implanted into the patient during two different procedures.It was reported to boston scientific corporation that a solyx blue sis system was implanted during a single incision sling procedure performed on (b)(6) 2019 for the treatment of stress urinary incontinence.According to the complainant, post procedure, the patient experienced more bladder leakage than she had before.On (b)(6) 2019, a mesh removal and placement of retropubic sling was performed by removing the solyx sling from the original surgery and was replaced with a lynx sling.There were no patient complications noted after the revision.On (b)(6) 2019, the patient returned to the physician because the patient developed incomplete bladder emptying with straining to void which required a self-catheterization.On the same day, the physician incised the lynx sling.During the patient's follow-up visit after the sling incision, the patient is reportedly still experiencing leaking more than before.Reportedly, the physician will be referring the patient to another physician.

Brand Name
LYNX BLUE SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9689917
Report Number3005099803-2020-00380
Device Sequence Number3320042
Product Code OTN
UDI-Device Identifier08714729961932
UDI-Public08714729961932
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0068503010
Device Catalogue Number73193
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2020
Initial Report FDA Received Date02/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR